Uniformity of limits in the calculation of the magnetization of the Heisenberg linear chain
MetadataShow full item record
Unruh, Henry; , "Uniformity of Limits in the Calculation of the Magnetization of the Heisenberg Linear Chain," Journal of Applied Physics , vol.42, no.4, pp.1416-1418, Mar 1971 doi: 10.1063/1.1660271
By making use of the Bogliubov inequality, a formula is derived which gives an upper limit to the magnetization of a linear chain of arbitrary length and which is subject to the Heisenberg Hamiltonian. It is found that the magnetization vanishes uniformly in the limits of an infinitely long chain and a vanishing, externally applied, field strength.
The full text of this article is not available on SOAR. WSU users can access the article via IEEE Xplore database licensed by University Libraries: http://libcat.wichita.edu/vwebv/holdingsInfo?bibId=1045954